# SDR GAIA01235ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED IN THE AFT AIRSTAIR, THE LOWER TORQUE BOX TO BS 1342 LOWER SPANWISE CHORD STIFFENER ATTACH ANGLE IS CRACKED AT BS 1338, RBL 20, WL 200.  ACCOMPLISHED STIFFENER ATTACH ANGLE REPLACEMENT BS 1338, RBL 20, WL 200 IAW B727 SRM 51-40-3 FIG 1 AND SRM 53-10-2 FIG 7.  (M)
